Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 127, Number 8

All articles in this issue are freely accessible.

The mod 2 cohomology of the linear groups over the ring of integers
Dominique Arlettaz, Mamoru Mimura, Koji Nakahata and Nobuaki Yagita.
Proc. Amer. Math. Soc. 127 (1999), 2199-2212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1646320
Crystal bases for $U_{q}(sl(2,1))$
Yi Ming Zou.
Proc. Amer. Math. Soc. 127 (1999), 2213-2223
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1486756
A finiteness theorem for a class of exponential congruences
Marian Vâjâitu and Alexandru Zaharescu.
Proc. Amer. Math. Soc. 127 (1999), 2225-2232
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1486757
Representations of infinite permutations by words (II)
Randall Dougherty and Jan Mycielski.
Proc. Amer. Math. Soc. 127 (1999), 2233-2243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1605952
Nakai’s conjecture for varieties smoothed by normalization
William N. Traves.
Proc. Amer. Math. Soc. 127 (1999), 2245-2248
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1486755
Braided tensor C*-categories, Hecke symmetries and actions on extended Cuntz algebras
Anna Paolucci.
Proc. Amer. Math. Soc. 127 (1999), 2249-2258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1476384
Fixed points for operators in a space of continuous functions and applications
Bendong Lou.
Proc. Amer. Math. Soc. 127 (1999), 2259-2264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1646199
An extension of H. Cartan’s theorem
So-chin Chen and Shih-Biau Jang.
Proc. Amer. Math. Soc. 127 (1999), 2265-2271
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1618717
Codimension 1 linear isometries on function algebras
Jesús Araujo and Juan J. Font.
Proc. Amer. Math. Soc. 127 (1999), 2273-2281
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1485456
A structure of ring homomorphisms on commutative Banach algebras
Sin-Ei Takahasi and Osamu Hatori.
Proc. Amer. Math. Soc. 127 (1999), 2283-2288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1486754
A bound for the theorem of de Franchis
Masaharu Tanabe.
Proc. Amer. Math. Soc. 127 (1999), 2289-2295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1600153
Fatou’s identity and Lebesgue’s convergence theorem
Heinz-Albrecht Klei.
Proc. Amer. Math. Soc. 127 (1999), 2297-2302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1636974
Integral representation formula for generalized normal derivations
Danko R. Jocic.
Proc. Amer. Math. Soc. 127 (1999), 2303-2314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1486737
Poincaré inequalities and quasiconformal structure on the boundary of some hyperbolic buildings
Marc Bourdon and Hervé Pajot.
Proc. Amer. Math. Soc. 127 (1999), 2315-2324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1610912
Finite-dimensional left ideals in some algebras associated with a locally compact group
M. Filali.
Proc. Amer. Math. Soc. 127 (1999), 2325-2333
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1487366
A fixed point theorem and its application to integral equations in modular function spaces
A. Ait Taleb and E. Hanebaly.
Proc. Amer. Math. Soc. 127 (1999), 2335-2342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Fourier multipliers on weighted $L^{p}$-spaces
T. S. Quek.
Proc. Amer. Math. Soc. 127 (1999), 2343-2351
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1486747
Equivalence relations and distances between Hilbert frames
Radu Balan.
Proc. Amer. Math. Soc. 127 (1999), 2353-2366
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1600096
Oscillation of the perturbed Hill equation and the lower spectrum of radially periodic Schrödinger operators in the plane
Karl Michael Schmidt.
Proc. Amer. Math. Soc. 127 (1999), 2367-2374
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1626474
Constructive decomposition of functions of finite central mean oscillation
J. D. Lakey.
Proc. Amer. Math. Soc. 127 (1999), 2375-2384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1486741
BCL index and Fredholm tuples
Rongwei Yang.
Proc. Amer. Math. Soc. 127 (1999), 2385-2393
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1605949
Uniform weak implies uniform strong persistence for non-autonomous semiflows
Horst R. Thieme.
Proc. Amer. Math. Soc. 127 (1999), 2395-2403
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1622989
A mixed Hölder and Minkowski inequality
Alfredo N. Iusem, Carlos A. Isnard and Dan Butnariu.
Proc. Amer. Math. Soc. 127 (1999), 2405-2415
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1487373
Exact estimates for integrals involving Dirichlet series with nonnegative coefficients
Ferenc Móricz.
Proc. Amer. Math. Soc. 127 (1999), 2417-2422
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1600125
Brownian space-time functions of zero quadratic variation depend only on time
P. J. Fitzsimmons.
Proc. Amer. Math. Soc. 127 (1999), 2423-2429
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1487367
Large deviations for sums of i.i.d. random compact sets
Raphaël Cerf.
Proc. Amer. Math. Soc. 127 (1999), 2431-2436
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1487361
Dehn surgery on the figure 8 knot: Immersed surfaces
I. R. Aitchison, S. Matsumoto and J. H. Rubinstein.
Proc. Amer. Math. Soc. 127 (1999), 2437-2442
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1485454
Ossa’s theorem and Adams covers
Robert R. Bruner.
Proc. Amer. Math. Soc. 127 (1999), 2443-2447
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1653421
On linearly Lindelöf and strongly discretely Lindelöf spaces
A. V. Arhangel'skii and R. Z. Buzyakova.
Proc. Amer. Math. Soc. 127 (1999), 2449-2458
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1487356
Some of the combinatorics related to Michael’s problem
J. Tatch Moore.
Proc. Amer. Math. Soc. 127 (1999), 2459-2467
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1486743
Some remarks on metric spaces whose product with every Lindelöf space is Lindelöf
K. Alster.
Proc. Amer. Math. Soc. 127 (1999), 2469-2473
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1487353
Exponential maps of Sobolev metrics on loop groups
Gerard Misiolek.
Proc. Amer. Math. Soc. 127 (1999), 2475-2482
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1626450
On the Witten-Reshetikhin-Turaev representations of mapping class groups
Patrick M. Gilmer.
Proc. Amer. Math. Soc. 127 (1999), 2483-2488
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1487369
$\mathbb N$-compactness and automatic continuity in ultrametric spaces of bounded continuous functions
Jesús Araujo.
Proc. Amer. Math. Soc. 127 (1999), 2489-2496
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1487354
A characterization of $𝜎$-compactness of a cosmic space $X$ by means of subspaces of $R^{X}$
A. V. Arhangel'skii and J. Calbrix.
Proc. Amer. Math. Soc. 127 (1999), 2497-2504
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1487355